# SDR DL76L992516

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- System (JASC): 2610 · Detection System
- Part: Monitor
- Condition: Inop
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BULKHEAD MONITOR AT 1A CAME ON BY ITSELF IN FLT,  WOULD NOT SHUT OFF, GAVE ELEC SMELL WHEN IT FIRST CAME ON.  SYSTEM TESTED.NIL ELECTICAL SMELL.  MONITOR VERIFIED UNABLE TO SWITCH OFF.  MONITOR TESTED IN OTHER LOCATION.  FAULT STAYS WITH MONITOR.  MCC INFORMED REQUEST DEACTIVATION OF MONITOR 1A.  ALSO, CONFIRM DEACTIVATION OF MONIOTR 1A, VERIFIED WITH MCC.
